| Model Number |
DSG-6.3-090-2.4N |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mdr 2183456-2019-00031 has been filed past the 30-day timeframe.Through the 2019 fda inspection, it was identified that while ad-tech was evaluating reportability for actual events in which death or serious injury had occurred, ad-tech had failed to submit events in which a malfunction was reported and could result in a serious injury if the event were to recur.As part of the investigation, a two (2) year retrospective review of complaints was performed to determine which complaints required submission of an mdr.Mdr-2183456-2019-00031 was submitted as a conservative measure due to the recalls tied to this issue.
Event or Problem Description
A user facility reported that the drill bit fused with the drill sleeve guide despite lubrication with medical grade mineral oil.There was no report of patient harm.